# SDR 06FDEA1613

- Difficulty date: April 26, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT WING REAR SPAR UPPER SURFACE BETWEEN BS 738-773.  CORROSION REMOVED AND REPROTECTED AS PER SRM 51-21-01 VOL2 AND   FOUND WITHIN   LIMIT AS PER SRM 57-20-00 FIG16 VOL1.
